Ovulation???

I’ve finished all five days of the letrozole dosage, and I am pleased at how few side effects I have experienced so far. I have not had any of the nausea, hot flashes, or hair loss that are potential issues presented by this medication. What I am experiencing is significant fatigue. I mean 13 hours of sleep and I am still tired when I wake up levels of fatigue. I suppose if my body is working hard to produce extra eggs, that may be an expected side effect. As is the fact that my estrogen levels are supposed to be lower than usual, which is likely to cause some shifts.

Interestingly, my Husband says he thinks I actually seem more stable than I have been for a while – less volatile, less touchy, less emotional. That surprises me, but from the excessive amount of reading I have been doing, it seems lower estrogen = lower cortisol = more level emotional state and less of a stress experience. That in itself is worth a lot for me, as my high stress level has been a huge amount of baggage for me for a long time. I can’t find any useful research that is able to suggest to me what results I should expect from continuing to take this medication. And honestly, since my body does not generally respond according to normal parameters, I’m not sure finding that information would be particularly valuable. Mostly I just feel the need to keep searching for any and all information I can until we have the answer I want.

So… onward into the breech…

-Me

Advertisements

2 thoughts on “Ovulation???

  1. Hi, I definitely know how you feel……this Christmas has been tough for me and my husband. We are hitting the 5 year note of trying to conceive with no results yet. I still have hope and I’m trying the whole natural thing as far as vitamins are concerned. My doctor did place me on a low dose of naltrexone because I had endometriosis…..it’s suppose to help with inflammation, low mood, anxiety, sleep apnea and boost fertility. It sounds great but so far I’ve only been on it for 5 days so I don’t really feel any different. He was going to try clomid with me but after reading your story I’m going to ask him about the medication your taking since there less side effects. It’s good to hear that I am not alone……all we can do is keep our hopes up.

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s